# SDR 9811069857

- Difficulty date: December 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N766NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47739
- System (JASC): 2150 · Cabin Cooling System
- Part: Clamp
- Condition: Loose
- Location: Lt Acm
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT, THE TAIL COMPARTMENT HIGH TEMPERATURE INDICATION LIGHT ILLUMINATED 30 SECONDS AFTER TAIL DEICE WAS SELECTED.  THE FLIGHT CREW FOLLOWED COM PROCEDURES, DECLARED AN EMERGENCY WITH AIR TRAFFIC CONTROL.  RETURNED TO BNA AND LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND AND REPLACED A LOOSE CLAMP AT THE AFT SECTION, LEFT SIDE, AIR CYCLE MACHINE, AND INSPECTED TAIL COMPARTMENT DUCTING.  OPERATIONAL CHECK NORMAL.
